Panadol Soluble contains paracetamol, long recognized by the medical profession as a dependable, effective medication for you and your family
What are its Features
Its fast and effective.
- Each soluble tablet contains Paracetamol 500mg.
- Also contains Sodium 427mg and Sorbitol.
How to Use
- Oral use only.
- Take Panadol Soluble tablets dissolved in a glass of water.
- Adults (including elderly and 12-year – old children)
- 1-2 tablets
- Take two tablets every 4 hours as required. Do not take more than eight tablets in 24 hours.
- ½ to 1 tablet
- Give ½ to 1 tablet every 4 hours as required. Not more than four tablets should be given in 24 hours.
What Does it Relieve?
- Colds & Influenza
- Period Pain
- Muscle Pain
- Rheumatic Pain
- Pain of Osteoarthritis
- Bloody or black, tarry stools
- bloody or cloudy urine
- Pain in the lower back and side
- Pinpoint red spots on the skin
- Skin rash, hives, or itching
- Sore throat
- Sudden decrease in the amount of urine
- Unusual bleeding or bruising
- Unusual tiredness or weakness
- Yellow eyes or skin
Can a pregnant woman take Panadol Soluble?
If you are pregnant and feel the need to take painkillers, it is usually safe to take paracetamol soluble. But you should get advice from your midwife or doctor before taking any medicine.
When you’re pregnant, Paracetamol Soluble is the preferred choice for treatment when you are pregnant: mild or moderate high-temperature pain (fever) has been routinely used throughout all stages of pregnancy to reduce high temperature and to relieve pain. There is no clear evidence that it will have any harmful effects on an unborn child.
But, like any medicine taken during pregnancy, use paracetamol soluble for the shortest possible time at the lowest effective dose. If the recommended dose of paracetamol does not control your symptoms or you are in pain, get more advice from your midwife or doctor.
Warning & Precautions
⦁ Always Read the label all the time
⦁ Do not take this if you are allergic to paracetamol
⦁ Keep out of sight and reach for children.
⦁ Before taking Panadol Soluble, please consult your doctor if you have you have any liver or kidney problems.
⦁ Overdose may result in failure of the liver. In the event of an overdose, immediate medical management is required, even if there are no symptoms of overdose.
Does soluble paracetamol work faster?
Yes, Soluble tablets work faster because they absorb quickly in water.
Can I drink alcohol while using Panadol Soluble?
Alcohol and paracetamol may interfere with each other. Your pharmacist and doctor will have more information on this to be used or avoid using this medicine.
How does Panadol Soluble work?
Panadol Soluble provides rapid and effective relief of headaches, toothache, back pain, muscle, and rheumatic pain and period pain. … Panadol Soluble tablets contain paracetamol that is an analgesic (a pain reliever that lowers aches and shiver) and an antipyretic (it lowers body temperature when you have a fever).